# SDR CA010622014

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 0802071001
- Condition: Failed
- Location: Deice System
- Part time: 4,383 hours, 6,884 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THEY SMELLED SMOKE IN THE COCKPIT. APPROXIMATELY 2 MINUTES IN TO THEIR INVESTIGATION, SMOKE WAS SEEN COMING FROM THE F/Q'S WINDSHIELD TERMIALS. THE W/S HEAT WAS TURNED OFF AND THE WINDSCREEN INNER PLY SUBSEQUENTLY SHATTERED. THE WIDSCREEN AND THE W/S HEAT CONTROLLER WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. WINDSCREEN: P/N NP157901-12, S/N 97045H8632, H AD ACCUMULATED 11691 CYCLES AND 8740 HOURS SINCE NEW.
